# SDR CA110321018

- Difficulty date: March 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 440 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 86271000
- Condition: Empty
- Location: Nr 1
- Part time: 236 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BASIC INSPECTION FOUND NR 1 FIRE EXTINGUISHER AT ZERO.
